Respond to this messageReturn to Index
Original Message
  • low estrogen
    • Anonymous (no login)
      Posted Apr 20, 2011 10:04 PM

      At AF and for a few days I can get the night sweats and headache and hot feeling, all because of very low estrogen (for me, it happens when E2 is less than 30). Same feeling as on lupron. As soon as your ovaries start to grow a follicle you will likely feel better. Yeah it probably means your FSH is high this month, but it doesn't mean you won't grow a follicle and ovulate like normal. It doesn't happen every month. Good luck to you.
    Login Status
  • You are not logged in
    • Login
      Password
       

      Optional
      Provides additional benefits such as notifications, signatures, and user authentication.


      Create Account
    Your Name
    Message Title
    Message Text
    Image Services Photobucket.com
    Options
    Enable formatted text (what's this?)
          


     Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement